# SDR HNAA9693401

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Elec Control Uni
- Part number: 7898426009
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 11,702 hours
- Component: Hamstd
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

FLT 7106 - PHF-ROA - AFTER TAKEOFF, THE NR 2 ENGINE HAD A SEVERE REDUCTION IN POWER.  THE PILOT FEATHERED THE ENGINE.  THE AIRCRAFT RETURNED TO PHF AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND MOISTURE IN THE ELECTRICAL CONTROL UNIT CONNECTORS.  REMOVED AND REPLACED THE NR 2 ELECTRICAL CONTROL UNIT.  ALSO, REMOVED AND REPLACED THE NR 2 HYDRO MECHANICAL UNIT AS A PRECAUTION.  (M)
